MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT
Model Number KTCCNP30
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to peri-prosthetic fracture.Revision njr number: (b)(6).Side: l.Primary asa: p2 - mild disease not incapacitating.(b)(4).
 
Additional Manufacturer Narrative
Updated lot number.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11657778
Report Number3010536692-2021-00198
Device Sequence Number14354062
Product Code HRY
UDI-Device IdentifierM684KTCCNP301
UDI-PublicM684KTCCNP301
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP30
Device Catalogue NumberKTCCNP30
Device Lot Number029810785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;